# SDR ASAA2023122148279

- Difficulty date: December 21, 2023
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N852VA
- Make and model: Airbus A320-214
- Aircraft serial: 05004
- Aircraft time: 35,282 hours, 11,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: D5348004320700
- Condition: Corroded
- Location: R2 Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL FR68 NUTPLATE LOCATION CORRODED GROUNDED - YES. REPAIRED R2 DOOR SILL AT FR68, S23R, -Y1732  IAW A320 SRM 53-41-14-300-001REPAIR PRINCIPLE 7. (REMOVED CORROSION AT FR68 DOOR SILL AREA K, ORIGINAL MATERIAL 0.374", REMOVED 0.051" REMAINING MATERIAL 0.323", FOUND AREA TO BE WITHIN LIMITS IAW A320 SRM 53-41-14-283-002, REMOVED CORROSION AT FR68 DOOR SILL NUT PLATES AREA CODE A, ORIGINAL MATERIAL 0.063, REMOVED 0.050", REMAINING MATERIAL 0.013", FOUND TO BE OUT OF LIMITS IAW A320-200 SRM 53-41-14-283-002.) CATEGORY A REPAIR
